IIUM Repository

Arithmetic version of boolean algebra

Azram, Mohammad and Daoud, Jamal Ibrahim and Elfaki, Faiz Ahmed Mohamed (2009) Arithmetic version of boolean algebra. Advances and Applications in Discrete Mathematics, 4 (2). pp. 147-150. ISSN 0974-1658

[img] PDF (Arithmetic version of boolean algebra) - Published Version
Restricted to Repository staff only

Download (48kB) | Request a copy


In this paper, we discuss that the logical results in Boolean algebra can equally be derived with ordinary algebraic operations. We establish arithmetic versions of the common logical propositions inclusive of Sheffer stroke (Nand connective) and Peirce’s arrow (Nor connective) which are very important to design circuit diagrams. We present the comparison of some basic logical Boolean expressions and their arithmetic versions through the truth tables. Finally, we establish the fundamental logical equivalent proposition via arithmetic versions.

Item Type: Article (Journal)
Additional Information: 3127/7209
Uncontrolled Keywords: boolean algebra, sheffer stroke, arithmetic version, conjunction statement
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Science
Depositing User: Prof Mohammad Azram
Date Deposited: 11 Nov 2011 08:36
Last Modified: 21 Nov 2011 22:52
URI: http://irep.iium.edu.my/id/eprint/7209

Actions (login required)

View Item View Item


Downloads per month over past year